# SDR TC8A96045

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45649
- Engine: Pwa JT3D3B
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 688228B
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN NR 4, ERRATIC OIL PRESSURE, OIL PRESSURE LIGHT, GOOD OIL QUANTITY AND TEMP.  TROUBLESHOT AND FOUND NR CSD DISCONNECT LEAKING.  REMOVED AND REPLACED NR 4 CSD DISCONNECT.  ALSO, PULLED NR 4 ENGINE OIL SCREEN, NO DEFECTS NOTED.  INSTALLED OIL SCREEN ASSEMBLY AS PER MM 72-00, ENGINE RUN, OIL PRESSURE, TEMP AND QUANTITY WITHIN LIMITS, NO LEAKS NOTED.
